Back in March of 2000 I took Levaquin, 500 mg once a day, for a prostate infection. Was on it for 5 days. After being off it for about a week, I woke up one night with my upper left arm in agonizing pain. I couldn't move my entire arm for 3 days. 2 weeks later, my knee swelled up and I couldn't walk. The pain was intense. In October I was on Cipro, 500 mg twice a day, for 8 days. All the old symptoms mentioned above reappeared. But, the worse was yet to come.
I now have swollen knuckles and fingers, pain in wrist which is hard to move at all, pain in feet especially in the toe joints, and as a result can't bend my swollen fingers. My arms also act up from time to time, which is very painful. My Doc doesn't believe it's from the Cipro because I "stopped taking it and it's out of my system." His answer is to eat Motrin the rest of my life.
This has been going on since October. Will it ever go away? Do I have arthritis or what?? Any help/comments would be appreciated. I'm only 35 but now feel like I'm 65.
Last Updated 7/15/04